# SDR AALA20021204

- Difficulty date: August 21, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- Engine: Rroyce TAY65015
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GIRT BAR BLOCK FITTING CORRODED AT FORWARD ENTRY.  STA3850 FLOORBEAM 1420L.  REMOVED AND REPLACED GIRT BAR BLOCK FITTING IAW SRM.
